A modification of the method of successive intervals
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Psychometrika.
Volume (Year): 5 (1940)
Issue (Month): 2 (June)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=112911
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Gertrude Diederich & Samuel Messick & Ledyard Tucker, 1957. "A general least squares solution for successive intervals," Psychometrika, Springer, vol. 22(2), pages 159-173, June.
- William Rozeboom & Lyle Jones, 1956. "The validity of the successive intervals method of psychometric scaling," Psychometrika, Springer, vol. 21(2), pages 165-183, June.
- J. Ramsay, 1973. "The effect of number of categories in rating scales on precision of estimation of scale values," Psychometrika, Springer, vol. 38(4), pages 513-532, December.
- Ernest Adams & Samuel Messick, 1958. "An axiomatic formulation and generalization of successive intervals scaling," Psychometrika, Springer, vol. 23(4), pages 355-368, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.